# SDR ASOA2012071001879

- Difficulty date: June 25, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 20,533 hours, 14,453 cycles
- Engine: Ge CF348C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333 S26r
- Part time: 986,352 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CORRODED BETWEEN FS 319 - 333.   REMOVED CORROSION IAW SM 51-21-06-001-001-0-A01, OUT OF LIMITS IAW  SRM 53-21-03-101-02-A01.   REMOVED STRINGER IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  DRILLED EXISTING HOLES IN NEW STRINGER IAW SRM 51-40-11-001-001-A01. LOCATED HOLES IN NEW STRINGER SPLICE IAW SRM 51-40-11-001-001-A01 AND INSTALLED NEW STRINGER & NEW SPLICE IAW SRM 51-42-06-001-001-A01.
